# SDR AALA2019111319014

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 24,280 hours, 9,678 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DESENT TO PHX ACRID SMELL IN FLT DECK SELECTED PACK 1 OFF ODOR DISAPATED. MAINTENANCE TROUBLESHOT IAW JOB CARD 26L00021001, FOUND EVIDENCE OIL LEAK FROM APU. AFTER FURTHER INVESTIGATING AND MULTIPLE BURNOUTS NO LEAKS NOTED ON APU, THE SOURCE OF ODOR WAS CAUSED BY A PRE-EXISTING CONTAMINATION. JOB CARDS 26L00021002, AND 26L00021004 DECONTAMINATION ECS. NO ODOR IN FLIGHT DECK OR CABIN NOTED.
